# SDR DALA2015042502933

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  WEB FRAME 20 AT FWD GALLEY AREA AND STR 23R L=1.860", W=0.860", D=0.002".  SSI 531189.  REPLACED WEB, LOCATED BETWEEN FR 20 TO FR 24 AT LEVEL OF STR 23R FWD GALLEY AREA IAW SRM 51-72-11 AND DWG N.D53112783 AND DWG N,   D53112545.
